# SDR DLM90011069

- Difficulty date: June 26, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 18,912 hours, 10,132 cycles
- Engine time: 6,930 hours, 8,239 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part serial: P1049
- Condition: Malfunctioned
- Location: Apu
- Part time: 6,930 hours, 8,239 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APU START ATTEMPT AT THE GATE IN SNA.  SMOKE WAS OBSERVED COMING FROM APU COMPARTMENT.  MTC OPENED COMPT AND OBSERVED THE STARTER GLOWING RED.  FIRE DEPT DISCHARGED HALON INTO COMPT.  CTC MTC ADVISED THERE WERE FLAMES INITIALLY WHEN DOOR WAS OPENED.  REPLACED APU.
